# SDR SWIA200414007

- Difficulty date: October 15, 2004
- Submitted: October 26, 2004
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Aircraft time: 26,191 hours, 36,502 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EMERGENCY LIGHT AT FORWARD END INOPERATIVE.  REPAIRED BROKEN WIRE ON FORWARD (RED) FLOOR EMERGENCY LIGHT, OPERATIONAL CHECK GOOD.
